NONLINEAR ELLIPTIC BOUNDARY-VALUE PROBLEMS IN UNBOUNDED DOMAINS

被引:0
作者
HESS, P [1 ]
机构
[1] UNIV ZURICH,INST MATH,FREIE STR 36,8032 ZURICH,SWITZERLAND
来源
COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A | 1975年 / 281卷 / 14期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:555 / 557
页数:3
相关论文
共 8 条
[1]  
BERGER MS, 1973, T AM MATH SOC, V172, P261
[2]  
Edmunds D. E., 1975, B UMI, V11, P144
[3]  
EDMUNDS DE, 1974, CR ACAD SCI A MATH, V278, P1505
[4]   QUASILINEAR ELLIPTIC PROBLEMS IN UNBOUNDED DOMAINS [J].
EDMUNDS, DE ;
WEBB, JRL .
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1973, 334 (1598) :397-410
[5]  
EDMUNDS DE, 1973, ANN SCUOLA NORM SUP, V27, P591
[6]  
Leray J., 1965, B SOC MATH FR, V93, P97
[7]  
Lions J.-L., 1969, QUELQUES METHODES RE
[8]  
WEBB JRL, 1975, J LOND MATH SOC, V10, P163